# SDR EISA96015

- Difficulty date: February 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR AT FWD CARGO DOOR EXTERIOR.  REMOVED TEMP REPAIR, FABRICATED AND INSTALLED NEW DOUBLER PER SRM 51-30-02.  (M)
